Hi I know how you feel.I cold turkeyed off of 120 to 140 mg of vicodin a day 15 days ago.I too still feel like **** but I am way better than I was at day 10.For some reason day 10 was a real bad one for me but the next day was so so much better.I am still not my normal self but I can tell you I am much better and I am glad I did not give in on day 10.I am sleeping pretty good now and my energy is ok but I am having stomach issues and I am taking Imodium and it is working so far.Keep on going you have come to far to give up now!
It is amazing what u will be able to do once u r there...i came back to work on day 5 after quitting and there was this big serious meetings with the administrator of the hospital and i had to speak...i just knew i would have the runs or throw up or faint...but i didnt even sweat during my 10 minute speech...the meeting lasted 2 hours and i made it....for a while i would do a rocket shot each morning to get out the door for work...the fatigue was my worst enemy...but it passes...exercise helps...and the supps...i have tried so many "energy" supps it is not funny...but have found my DLPA and tyrosine to be my faves...and EmergenC energy booster from walmart...rocket shots do help for fast energy tho...theanine helps my tension...u will make it...dont cave now...u have come too far
Thanks for sharing, especially mack, only because it sounds like we were on the same train. I didn't cave, but I did pick up my prescription. It has been ready since last week. Today, I came very close to popping a couple just to feel right for a few hours. I mean really, that's all I want.
No headaches, same 'ol gut problem, and nerves.
Anyways, I turned them over to a good friend who knows about my issus. I gave her instructions NOT to cave in to me.
Some will ask, why not throw them away, or why did you pick them up?
This may be hard to understand, but I had to see if I could let them go. I have been "picking up" this medicine for a long time. It's a ritual, just like taking them is/was a ritual. I can't even stand the taste of coffee anymore, that's how screwed up my chemistry is.
Just want to get back to normal. Damn I have such a headache, and if I take anything like advil, it rips my gut.
Prpb;em with the energy stuff, is it seems to upset my stomach.
This part seems to be hopeless.
I know how you feel..But this will pass..we all have sooo many things to do and there will always be a "reason"..You have come so far..please don't give in..It's too easy to do and then before you know it..the line gets crossed again..I have done it myself several times..alot of us have,.hang in there..You are in my thoughts..Congratulations to your graduate...
Hi! I know how you feel. I am 33 days off of Methadone which is one of the hardest drugs to come off of and it takes forever. I felt the same way you did. What helped me most is to realize (with the help of everyone on the site) just how long this was going to take. And once I realized that it would take at least 6 weeks for me to feel better, even after that, it still would be much longer before I was myself. There have been times when I felt like I was wasting my life, and I still feel that way sometime. It's not easy, but so worth it. Please think really hard before you do anything you might regret.
Taking an over-the-counter antihistamine with 25mg Benedryl in it (same ingredient as in Tylenol PM) had helped me tremendously take some of the edge away from the wd's and anxiety, but it did make me feel mentally tired and foggy during the day, but helped me with sleep at night...a trade-off indeed.
An over the counter sleep aid contains the same ingredient but in 50 mg dosage. Definitely not for everybody but it isn't addictive physically and does help with anxiety/sleep.
-Best choices to you!
Benadryl would be the brand name for an otc antihistamine which contains 25mg of diphenhydramine. There are also many generic versions (for less money) of this antihistamine which also contain the active ingredient diphenhydramine.
50 mg versions are also sold as cheap otc sleep aids. Effective for many but again leaving some users feeling tired and mentally foggy the next day.
Hope that clarifies!
Well it is 6am. I woke up about 30 minutes ago. Slept a bit better.
I did NOT give in. I picked up the prescription, and took it to my friend who made it clear she would not dole them out to me. I needed to pick it up. I can't explain it. But I toughed out yesterday, one of the worst days for me, and I hope to feel better today.
I am aware of the benedryl component of Tylenol PM. I used to laugh at people who would pay copious amounts of money to get the diphenhydramine, the antihistamine that actually makes you tired. When I was a kid I had allergies, and the DR. gave it to me at 25mg doses. It never made me tired. And it doesn't now either. Tried it last week.
I think I need to give in to the fact that I cannot do anything to help w/d's along but time. Everything I triy/tried, has either done nothing or caused me gut distress. I am going to keep eating bananas, and other foods that go a bit slower though the body, and keep trying.
Thanks so much everyone.
Today is day 16 for me and I am feeling so so much better,almost 100 % normal.Keep up the good work your are doing great!I tried everything known to man to help the w/d's and nothing really worked for me either,just time.I got so frustrated but it ended up being ok.I know how bad it is but I am here to tell you it gets better sooner than you think.I never thought I was going to be over this and I am.As for the pills your friend has get rid of them and do it fast.There is no need for them and they are serving no purpose.If you go back to using it will be much much harder w/d's.Also by you knowing you have some may cause you to carve more and god knows you don't need that.Your doing a great job,be proud of yourself and keep it up.
I know what you are saying about the pills being there.
I am afraid to just throw them away. When I had my APD-IBS attacks, I would need to take 2 to get rid of the pain (nearly level 10 pain). This problem is not going away. She is aware of my medical condition, and I have told her the approximate number of attacks I get in a given month. Not many. SO, I am one person who might need to consider, that I will take a couple on occasion. BUT I will never take them everyday again. Ever.
There is something at GNC, at least where I live, it is called Up Time. I think that this could help some w/ the no energy. Personally I take something called Intensify from GNC, it is stronger than Up Time and also has caffeine in it where the up time does not. But I think that both are good products
I just wanted to throw in.. I completely understand your need for picking up those pills. I tapered off of oxycodone for two weeks and then threw the rest of the bottle into the toilet and flushed them. I thought it would tear me up inside, but the moment I did it I knew I was going to have the strength to stay clean. If you can bare doing it, I suggest getting rid of them in a way that assures you that they are destroyed. It does wonders for your self esteem. Honestly.
You need to check out Mona vie..
It really gives you energy and speeds up the W/D. I am proof. I just quit "ill's" on Tuesday and here it is Saturday and i just got back from a bike ride.
Thanks for the continued support.
As some of you may know from other posts, I was at my son's high school graduation yesterday evening.
I really wanted to take a couple hydros, to "make sure" I would be ok. I didn't.
I feel lucky that the afternoon passed without much discomfort, and I was able to enjoy his graduation ceremony. It worked out without the pills.
I'm so proud of you for not taking a pill to help you get through anything. You need to be able to say no and you did so very well!!
I understand the need to pick up the pills, but I'm glad that you gave them to a friend. If you ever do really need one then you will have to pick up the phone, call your friend, explain yourself, and you will be less likely to do that unless they're really needed. Right now you're at a delicate point in your recovery because your mind is still playing tricks on you. Your brain wants the pills too so it just sends this nifty signal to your tummy or back saying "hey I hurt" and whammo you feel like the pain is bad so you take only one, which leads into another. Just give yourself some more time before you use for any reason, if you can get away with it, so that you can be sure that this isn't a game between your mind and body.
Cogradulations on your clean time and before you know it 2 weeks will turn into 2 months and so forth. Keep posting and you will continue to feel better, I promise!
Recently I had to go through an extremely bad situation which included alot of anxiety on my part. I thought I would never be able to do it without the pills. Instead of using I prayed for a week solid before this event happened. I have only one person to thank for the wonderful end result, God.
Not only did he get me through it, but he did so with flying colors and proved to me that I don't need pills at all but what I needed was a good reminder that I need to have faith!!
I really think this time around will stick.. There are too many reasons not to go back to full time use. I keep replaying the last 2 weeks. Really I had to give them up to make it through so far. They were/are like a piece of paper crumbled up and thrown away as the price I have to pay for getting clean. Yesterday, I made it through the day, and at 9pm , I fell into bed exhausted. We had family come over for the grad party, and everyone left early, since my son was going to "Grad Nite".
Anyways, yesterday was the best I felt, (day14). Today, I got up at 0530, and slept pretty well with no help, (melatonin, benedryl, xanax etc..)..
Let's see what the day brings..